# SDR 0001066730

- Difficulty date: March 17, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N630US
- Make and model: Boeing 747-2J9F
- Aircraft serial: 21668
- Aircraft time: 61,308 hours, 14,104 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND CORROSION ON LEFT WING LEADING EDGE FRONT SPAR WEB AND LOWER CHORD AT FS 1476.  REPAIRED PER EA67-175079.
